# SDR HNAA2017020100032

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 68,767 hours, 77,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013075
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 4AC.  REMOVED AND REPLACED THE LIGHT MODULE,  CRIMPED THE WIRES IAW PPS 9.35. OPS CHECKED GOOD.
